# SDR SWAA2025123156405

- Difficulty date: December 29, 2025
- Submitted: December 31, 2025
- Operation: Air carrier
- Aircraft: N8780Q
- Make and model: Boeing 737-8
- Aircraft serial: 67753
- Aircraft time: 9,635 hours, 4,898 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY EXIT SIGN INOPERATIVE.   CHARGED THE BATTERY PACKS IAW AMM 33-51-06 AND OPS CHECKED GOOD.
